advertisement
Question
Posted by: Nomonde | 2012/07/13

Second child

Hi Im 28 years old my partner and I want to have asecond baby,a few months back I went to see a dr cause I had a pain on my right tube only to find out that it is a cyst. I treated it, due to work and not having enough time I couldn''''t go to a gynae but I''''ve finished my medication. the pain is still there and I can still feel the water on my tube. I''''m using Oralcon for prevantion and I''''m not sure if it is the tablets that are causing the cyst or what, I have been using them for past 3 years.All I need is to have a second child without any distructions healthwise and I''m also worried about how soon will I stop periods cause I started at a very early stage. I was 9 when I started.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Nomonde
It is important that you see a gynaecologist and confirm whether this is a tubal problem or a ovarian cyst problem as the treatment for the two problems are fairly different. It is unlikely that the use of your oralcon is associated with or related to this problem. Provided that you are using it correctly and reliably, the early age onset of your periods will not necessarily result in early menopause or is not particularly linked to your fertility issues

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Fertility Expert | 2012/07/24

Dear Nomonde
It is important that you see a gynaecologist and confirm whether this is a tubal problem or a ovarian cyst problem as the treatment for the two problems are fairly different. It is unlikely that the use of your oralcon is associated with or related to this problem. Provided that you are using it correctly and reliably, the early age onset of your periods will not necessarily result in early menopause or is not particularly linked to your fertility issues

Reply to Fertility Expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement